UNIGE document Scientific Article - Case report
previous document  unige:118580  next document
add to browser collection
Title

A case report of cholinergic rebound syndrome following abrupt low-dose clozapine discontinuation in a patient with type I bipolar affective disorder

Authors
Published in BMC psychiatry. 2019, vol. 19, no. 73, p. 1-5
Abstract Rebound cholinergic syndrome is a rare, but well known unwanted phenomenon occurring after abrupt clozapine discontinuation. There have been previous reported cases of cholinergic rebound in the literature; however, these reports described cholinergic rebound following cessation of high doses of clozapine in patients diagnosed with schizophrenia. Here, we report a case of rebound cholinergic syndrome and catatonia in a male patient three days after abrupt discontinuation of 50 mg of clozapine prescribed for type I bipolar affective disorder.
Keywords Withdrawal syndromesCholinergic rebound syndromeLow dose clozapineBipolar affective disorderPharmacodynamic propertiesOverlapping switch strategiesCase report
Identifiers
PMID: 30782143
Full text
Article (Published version) (536 Kb) - public document Free access
Structures
Research group Groupe Desmeules Jules (pharmacologie/toxicologie) (567)
Citation
(ISO format)
GALOVA, Andréa et al. A case report of cholinergic rebound syndrome following abrupt low-dose clozapine discontinuation in a patient with type I bipolar affective disorder. In: BMC Psychiatry, 2019, vol. 19, n° 73, p. 1-5. doi: 10.1186/s12888-019-2055-1 https://archive-ouverte.unige.ch/unige:118580

298 hits

177 downloads

Update

Deposited on : 2019-06-03

Export document
Format :
Citation style :